Carlo Sinestrari

Qualifica
ORDINARIO
Fonte dei dati: Archivio della Ricerca http://art.torvergata.it
  1. Alabau-Boussouira, F., Ancona, F., Porretta, A., & Sinestrari, C. (a cura di). (2019). Trends in Control Theory and Partial Differential Equations. Springer. Dettagli
  2. Risa, S., & Sinestrari, C. (2019). Ancient Solutions of Geometric Flows with Curvature Pinching. THE JOURNAL OF GEOMETRIC ANALYSIS, 29, 1206-1232. Dettagli
  3. Bertini, M.c., & Sinestrari, C. (2018). Volume preserving flow by powers of symmetric polynomials in the principal curvatures. MATHEMATISCHE ZEITSCHRIFT, 289(3-4), 1219-1236. Dettagli
  4. Bertini, M.c., & Sinestrari, C. (2018). Volume-preserving nonhomogeneous mean curvature flow of convex hypersurfaces. ANNALI DI MATEMATICA PURA ED APPLICATA, 197(4), 1295-1309. Dettagli
  5. Cinti, E., Sinestrari, C., & Valdinoci, E. (2018). Neckpinch singularities in fractional mean curvature flows. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 146(6), 2637-2646. Dettagli
  6. Pipoli, G., & Sinestrari, C. (2017). Cylindrical estimates for mean curvature flow of hypersurfaces in CROSSes. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 51(2), 179-188. Dettagli
  7. Pipoli, G., & Sinestrari, C. (2017). Mean curvature flow of pinched submanifolds of CPn. COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 25(4), 799-846. Dettagli
  8. Sinestrari, C. (2016). Singularities of three-dimensional Ricci flows. In Ricci flow and geometric applications (pp. 71-104). Springer Verlag. Dettagli
  9. Alessandroni, R., & Sinestrari, C. (2015). Evolution of convex entire graphs by curvature flows. GEOMETRIC FLOWS, 1(1), 111-125. Dettagli
  10. Cannarsa, P., Mazzola, M., & Sinestrari, C. (2015). Global Propagation of Singularities for Time Dependent Hamilton-Jacobi Equations. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 38, 441-469. Dettagli
  11. Huisken, G., & Sinestrari, C. (2015). Convex ancient solutions of the mean curvature flow. JOURNAL OF DIFFERENTIAL GEOMETRY, 101(2), 267-287. Dettagli
  12. Sinestrari, C. (2015). Convex hypersurfaces evolving by volume preserving curvature flows. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 54(2), 1985-1993. Dettagli
  13. Albano, P., Cannarsa, P., Nguyen, K., & Sinestrari, C. (2013). Singular gradient flow of the distance function and homotopy equivalence. MATHEMATISCHE ANNALEN, 356(1), 23-43. Dettagli
  14. Brendle, S., Huisken G, & Sinestrari C (2011). Ancient solutions to the Ricci Flow with pinched curvature. DUKE MATHEMATICAL JOURNAL, 158(3), 537-551. Dettagli
  15. Alessandroni, R., & Sinestrari, C. (2010). Convexity estimates for a nonhomogeneous curvature flow. MATHEMATISCHE ZEITSCHRIFT, 266, 65-82. Dettagli
  16. Alessandroni, R., & Sinestrari, C. (2010). Evolution of hypersurfaces by powers of the scalar curvature. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 9, 541-571. Dettagli
  17. Cabezas-Rivas, E., & Sinestrari, C. (2010). Volume-preserving flow by powers of the m-th mean curvature. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 38, 441-469. Dettagli
  18. Ritoré, M., & Sinestrari, C. (2010). Mean curvature flow and isoperimetric inequaltities. BASEL -- CHE : Birkhäuser. Dettagli
  19. CANNARSA, P., CARDALIAGUET, P., & SINESTRARI, C. (2009). On a differential model for growing sandpiles with non-regular sources. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 343, 656-675. Dettagli
  20. Huisken, G., & Sinestrari, C. (2009). Mean curvature flow with surgeries of two-convex hypersurfaces. INVENTIONES MATHEMATICAE, 175(1), 137-221. Dettagli
  21. Sinestrari, C. (2008). Singularities of mean curvature flow and flow with surgeries. In Geometric Flows. International Press, Boston. Dettagli
  22. Cannarsa, P., & Sinestrari, C. (2004). Semiconcave functions, Hamilton-Jacobi equations, and optimal control. BOSTON : Birkhäuser. Dettagli
  23. Sinestrari, C. (2004). Regularity along optimal trajectories of the value function of a Mayer problem. ESAIM. COCV(10), 666-676. Dettagli

    10.1051/cocv:2004026

    Citazione
    Sinestrari, C. (2004). Regularity along optimal trajectories of the value function of a Mayer problem. ESAIM. COCV(10), 666-676.
    Data
    2004
    id
    PUBBLICAZIONE_17057
    Tipologia
    Articolo su rivista
    SSD
    Settore MAT/05 - Analisi Matematica
    Tutti gli Autori
    Regularity along optimal trajectories of the value function of a Mayer problem
    tipologia
    Sinestrari, C
  24. Sinestrari, C. (2004). Semiconcavity of the value function for exit time problems with nonsmooth target. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 3(4), 757-774. Dettagli